Posted by: Loyiso | 2009-10-02

Dark patches

I have been on high blood pressure medication since 2003 and have been on Prexum 4mg since 2006. In 2207 i noticed a small dark patch on my cheek bone skin. I became bigger as the time went by. I first thought it was a sunburn and used every cream but it never worked. Last year another dark patch developed on the other cheeck. This one also started small. I am a male of 43 years. Could these be caused by the high blood pressure medication? I visited a dermatologist who could not help me but atrributed this to genetic problem.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist


Although I doubt whetther the Perindopril (prexum) is the cause of the patches, it may occasionally cause your skin to become more sensitive to the sun - The combination of perindopril and UV exposure may be a potential cause of these patches.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.